Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023

F−geodesics on the second order tangent bundle over a Riemannian manifold

Nour Elhouda Djaa, Aydın Gezer, Kubra Karaca

FILOMAT Cilt 37 · Sayı 8 · ss. 2561–2576 · 01.01.2023
DOI ile aç

Özet

© 2023, University of Nis. All rights reserved.Let (M, g) be a Riemannian manifold and T2 M be its second order tangent bundle. In this paper, we deal with certain characterizations of F−geodesics (which generalize both classical geodesics and magnetic curves) on the second order tangent bundle T2 M and the hypersurface T2 M with respect to some 1,1 natural metrics.

Anahtar kelimeler

F-geodesic natural metrics second order tangent bundle

Atıf için künye

Djaa, N. E., Gezer, A., & Karaca, K. (2023). F−geodesics on the second order tangent bundle over a Riemannian manifold. FILOMAT, 37(8), 2561–2576. https://doi.org/10.2298/fil2308561d

BibTeX
@article{djaa2023-73730,
  author = {Djaa, Nour Elhouda and Gezer, Aydın and Karaca, Kubra},
  title = {F−geodesics on the second order tangent bundle over a Riemannian manifold},
  journal = {FILOMAT},
  year = {2023},
  volume = {37},
  number = {8},
  pages = {2561--2576},
  issn = {0354-5180},
  doi = {10.2298/fil2308561d},
  url = {https://akademik.atauni.edu.tr/yayinlar/73730-fgeodesics-on-the-second-order-tangent-bundle-over-a-riemannian-manifold}
}